# SDR R61A20120043

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 11,278 hours, 9,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FORWARD FUSELAGE SEAT TRACK BEAM LT AT FR 19 HAS CORROSION.  MX REMOVED AND REPLACED LT FWD FUSELAGE SEAT TRACK IAW EMB 175 SRM 51-40-00, 51-40-02.  PN 170-03264-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
